Model predictive control of distributed networked control systems with quantization and switching topology

Full text for this resource is not available from the Research Repository.

Shi, Ting ORCID: 0000-0002-8025-1429, Shi, Peng ORCID: 0000-0001-8013-9376 and Zhang, Huiyan ORCID: 0000-0003-3406-8954 (2020) Model predictive control of distributed networked control systems with quantization and switching topology. International Journal of Robust and Nonlinear Control, 30 (12). pp. 4584-4599. ISSN 1049-8923

Dimensions Badge

Altmetric Badge

Item type Article
URI https://vuir.vu.edu.au/id/eprint/41218
DOI https://doi.org/10.1002/rnc.5002
Official URL https://onlinelibrary.wiley.com/doi/full/10.1002/r...
Funders http://purl.org/au-research/grants/arc/DP170102644
Subjects Historical > FOR Classification > 0102 Applied Mathematics
Current > Division/Research > College of Science and Engineering
Keywords distributed networked control system, spatially distributed subsystem, unpredictable physical constants, intermittent communication, algorithm
Citations in Scopus 5 - View on Scopus
Download/View statistics View download statistics for this item

Search Google Scholar

Repository staff login